MAUDE Adverse Event Report: UNKNOWN DRIVE; BATH SAFETY DEVICE

UNKNOWN DRIVE; BATH SAFETY DEVICE
Model Number RTL12505
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Muscle/Tendon Damage (4532)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a bath safety device.The device has not been returned for evaluation.We are filing this report in an overabundance of caution.A follow-up submission will be filed when additional information is available.The front leg of the bath safety device snapped off while in use.The user fell on his left side.When his wife returned home she took him to the emergency room.They took x-rays and diagnoses muscle tears.He was prescribed pain medicine and steroids.

Brand Name
DRIVE
Common Device Name
BATH SAFETY DEVICE
Manufacturer (Section D)
UNKNOWN
MDR Report Key12678192
Report Number2438477-2021-00066
Device Sequence Number11064355
Product Code ILS
UDI-Device Identifier00822383247151
UDI-Public822383247151
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2021
Report Date (Section F) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12505
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/01/2021
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA10/21/2021